A. O. Atkin, The number of points on an elliptic curve modulo a prime (II) Available on http, 1992.

I. Blake, G. Seroussi, and N. Smart, Elliptic curves in cryptography, 1999.
DOI : 10.1017/CBO9781107360211

A. Bostan, F. Morain, B. Salvy, and . Schost, Fast algorithms for computing isogenies between elliptic curves, Mathematics of Computation, vol.77, issue.263, 2006.
DOI : 10.1090/S0025-5718-08-02066-8

URL : https://hal.archives-ouvertes.fr/inria-00091441

´. E. Brier and M. Joye, Weierstra?? Elliptic Curves and Side-Channel Attacks, Public Key Cryptography, pp.335-345, 2002.
DOI : 10.1007/3-540-45664-3_24

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Couveignes and F. Morain, Schoof's algorithm and isogeny cycles, Algorithmic Number Theory, pp.43-58
DOI : 10.1007/3-540-58691-1_42

L. Dewaghe, Remarks on the Schoof-Elkies-Atkin algorithm, Mathematics of Computation, vol.67, issue.223, pp.1247-1252, 1998.
DOI : 10.1090/S0025-5718-98-00962-4

N. D. Elkies, Elliptic and modular curves over finite fields and related computational issues, Computational Perspectives on Number Theory: Proceedings of a Conference in Honor of A. O. L. Atkin, pp.21-76, 1998.

A. Enge, Computing modular polynomials in quasi-linear time, Mathematics of Computation, vol.78, issue.267
DOI : 10.1090/S0025-5718-09-02199-1

URL : https://hal.archives-ouvertes.fr/inria-00143084

J. Zur-gathen and J. Gerhard, Modern Computer Algebra, 1999.
DOI : 10.1017/CBO9781139856065

S. Kiran and . Kedlaya, Counting points on hyperelliptic curves using Monsky-Washnitzer cohomology, J. Ramanujan Math. Soc, vol.16, issue.4, pp.323-338, 2001.

S. Lang, Elliptic curves, diophantine analysis, 1978.

M. Maurer and V. Müller, Finding the Eigenvalue in Elkies' Algorithm, Experimental Mathematics, vol.273, issue.170, pp.275-285, 2001.
DOI : 10.1080/10586458.2001.10504448

F. Morain, Calcul du nombre de points sur une courbe elliptique dans un corps fini : aspects algorithmiques, Journal de Th??orie des Nombres de Bordeaux, vol.7, issue.1, pp.255-282, 1995.
DOI : 10.5802/jtnb.143

T. Satoh, The canonical lift of an ordinary elliptic curve over a finite field and its point counting, J. Ramanujan Math. Soc, vol.15, pp.247-270, 2000.

R. Schoof, Counting points on elliptic curves over finite fields, Journal de Th??orie des Nombres de Bordeaux, vol.7, issue.1, pp.219-254, 1995.
DOI : 10.5802/jtnb.142

V. Shoup, A New Polynomial Factorization Algorithm and its Implementation, Journal of Symbolic Computation, vol.20, issue.4, pp.363-397, 1995.
DOI : 10.1006/jsco.1995.1055

V. Shoup, Efficient computation of minimal polynomials in algebraic extensions of finite fields, Proceedings of the 1999 international symposium on Symbolic and algebraic computation , ISSAC '99, pp.53-58, 1999.
DOI : 10.1145/309831.309859